# SDR SWAA2024082611845

- Difficulty date: July 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA (1EA) 2024-421050<[01] REPLACED EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (7) ITEM (10);[02] REPLACED EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (7) ITEM (10)
